MAUDE Adverse Event Report: LENSTEC BARBADOS INC. CLEARVIEW 3; INTRAOCULAR LENS SBL-3

LENSTEC BARBADOS INC. CLEARVIEW 3; INTRAOCULAR LENS SBL-3
Model Number SBL-3+21.75
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Eye / Vision Problem (4471); Insufficient Information (4580)
Date of Event 10/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There is no evidence to suggest that any aspect of this device was responsible for the reported inflammation and an investigation is on-going.The device remains implanted.A supplemental report will be submitted once additional requested information is provided along with review from medical monitor.
 
Event or Problem Description
Lenstec received an email stating "after cataract surgery in left eye of preclinical patients with comparative glaucoma, the first day visual acuity was 0.6.Pupillary exudation appeared in the left eye nine days after surgery.Lens remains implanted and no reported patient injury.".
 
Additional Manufacturer Narrative
There is no evidence to suggest that any aspect of this device was responsible for the reported inflammation.The device remains implanted.The assessment from medical monitor concluded there was no evidence to indicate the iol as the source of the reported incident.
 
Event or Problem Description

Brand Name
CLEARVIEW 3
Common Device Name
INTRAOCULAR LENS SBL-3
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB  
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key16152980
Report Number9613160-2023-00002
Device Sequence Number17886760
Product Code MFK
UDI-Device Identifier00844369038379
UDI-Public00844369038379
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P200020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2025
Device Model NumberSBL-3+21.75
Device Catalogue NumberSBL-3
Device Lot NumberSB10029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2022
Supplement Date Received by Manufacturer12/12/2022
Initial Report FDA Received Date01/12/2023
Supplement Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown